# SDR AALA20120301006

- Difficulty date: March 1, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 35,241 hours, 16,804 cycles
- System (JASC): 3400 · Navigation System
- Part: Contact
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: I
- Precautionary procedure: L

## Discrepancy

DFW - CREW REPORTED MUTIPLE NAVIGATION ISSUES.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CONTACT AT 530-19.  SYSTEM GROUND CHECK NORMAL OPERATION.
